| Model Number |
72202962S |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The reported device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.Visual inspection found deep damage to the distal tip and fiber and a cracked distal lens.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.No containment or corrective actions are recommended at this time.
Event or Problem Description
It was reported that during a knee arthroscopy surgery the scope image was occluded.No patient injuries or significant delay reported.Smith and nephew back-up device was available to complete the surgery.Results of investigation have concluded that this unit have cracked distal lens, which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.